MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY ASSURA DR ICD, US; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY ASSURA DR ICD, US; Pulse generator, permanent, implantable
Model Number CD2357-40C
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) exhibited oversensing due to crosstalk.No intervention was reported.Patient condition was not provided.

Brand Name
FORTIFY ASSURA DR ICD, US
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25728616
Report Number2017865-2026-14262
Device Sequence Number10645122
Product Code NVZ
UDI-Device Identifier05414734508063
UDI-Public(01)05414734508063(10)A000131667(17)240930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberCD2357-40C
Device Catalogue NumberCD2357-40C
Device Lot NumberA000131667
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIATA.; TENDRIL.
Patient SexMale